# SDR HALA2023011700007

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 11,778 hours, 2,660 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - VENT AVIONICS SYS FAULT. SKIN AIR OUTLET VALVE ON ECAM. REMOVED & REPLACED SKIN AIR OUTLET VALVE PER AMM 21-26-53-400-001-A01. OPS CHECK GOOD. OK FOR SVC. PN/SN OFF: VFT300B00 / 042607159, PN/SN ON: VFT300B00 / 2279
